# SDR DLM11021117

- Difficulty date: September 21, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 48,554 hours, 6,243 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FTA716
- Part serial: UNK
- Condition: Malfunctioned
- Location: Crew Rest Module
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 380,  THE SMOKE ALARM SOUNDED IN THE CREW REST FACILITY WITH ASSOCIATED LAV SMOKE EAD ALERT.  AFTER APPROXIMATELY ONE MINUTE THE ALARM AND ALERTS EXTINGUISHED.  PACK NR 1 TEMP WENT TO 50 DEG WHILE 2 AND 3 AT 26 DEF F. CYCLED AIR CONTROLLER AND PACK 1 BACK TO 26 DEG F.              ACC-1 NO CURRENT FAULTS. LAST FLT FAULTS RAM AIR DR ACT. ACC-1 RTS PASS. CLEAN AND RESEAT CRM SMOKE DET ELEC CONN. CRM SMOKE DETECTOR TEST PASS PER CRM SUPP M/M. RAN ENG PER PFHB AND PACK 1 TEMP NORMAL. NO ODOR NOTED IN COCKPIT OR CREW REST MODULE.
